# SDR 95ZZZX5856

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N971LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB572
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Gauge
- Part number: P500
- Condition: Failed
- Location: Accum Press
- Part time: 765 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS GAUGE IS PART OF STC SA4378WP AVIADESIGN, INC., HYDRAULIC LANDING GEAR SYSTEM.  GAUGE FOUND PEGGED ON HIGH SIDE.  AFTER RELEASING PRESSURE, GAUGE DROPPED TO A MINIMUM READING OF 800 P.S.I.G.  SUBMITTER RECOMMENDS A BETTER QUALITY GAUGE BE USED IN SYSTEM.
